# SDR ABXA010415

- Difficulty date: February 5, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 55,563 hours, 24,188 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Gouged
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE STAB WING ABOVE #2 ENGINE, OUTBOARD END OF VANE HAD SEVERAL HOLES WITH VERY DEEP GOUGES CAUSED BY DIMPLE WASHERS, APPROXIMATELY W/STA. 225.0  REMOVED SEAL ASSEMBLY, FABRICATED REPAIR DOUBLER IAW REA D857-39765MR. ALODINED AND PRIMED IAW DC-8 SRM 51-1-8. INSTALLED REPAIR DOUBLER IAW REA D857-39765MR. INSTALLED SEAL ASSEMBLY IAW DC-8 SRM 51-1-8.
